MathSciNet Relay Station
MathSciNet bibliographic data
MR2031418 (2004m:11207) 11Y16
Filaseta, Michael; Schinzel, Andrzej On testing the divisibility of lacunary polynomials by cyclotomic polynomials. Math. Comp. 73 (2004), no. 246, 957–965 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement